# SDR 2001UALA02031

- Difficulty date: September 7, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 6545871114
- Part serial: 1013
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT ENTRY DOOR, AFT NUMBER 3 STOP FITTING FROM BOTTOM CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR ANGLE.
